# SDR ASAA2025051558575

- Difficulty date: May 15, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 71,769 hours, 37,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531035
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TACK LBL -45.5 STA 490 TO STA 540 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-52-1A. REMOVED AND REPLACED SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0. W= 1.0 O= .535 R= .488 L= 2.50 D= .027.
